MAUDE Adverse Event Report: ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE

ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Model Number 2525T
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
During implant procedure, the set screw of the header of the device was not able to be tightened.The device was not implanted, and a new device was successfully implanted to resolve this event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of the setscrew could not be tightened to secure the lead in the connector was confirmed.Analysis revealed that the user/physician was making incorrect torque wrench insertions into the setscrew inset.The wrench was being inserted off-center and at angles which caused punch-outs from the septum.These septum punch-outs landed in the setscrew inset and was filled up with the punch-outs.The punch-outs filling the inset blocked the wrench tip from inserting into the inset so that the setscrew could not be engaged or tightened.For lab testing, the punch-outs were removed out of the setscrew inset.A torque wrench could now be fully inserted into the inset, and the setscrew could be tightened normally down on the lead holding it securely in the device connector.This anomaly is related to the user/physician's incorrect use of the wrench.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24258032
Report Number2017865-2026-02272
Device Sequence Number21232588
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public(01)05414734006224(10)P000202382(17)260531
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number2525T
Device Lot NumberP000202382
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown